BibTeX record: journals/mscs/CockettKS00

download as .bib file

@article{DBLP:journals/mscs/CockettKS00,
  author    = {J. Robin B. Cockett and
               J\"{u}rgen Koslowski and
               R. A. G. Seely},
  title     = {Introduction to linear bicategories.},
  journal   = {Mathematical Structures in Computer Science},
  year      = {2000},
  volume    = {10},
  number    = {2},
  pages     = {165--203},
  url       = {http://journals.cambridge.org/action/displayAbstract?aid=44657},
  timestamp = {Wed, 03 Sep 2014 02:05:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mscs/CockettKS00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}